Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login
  • Users Online: 380
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2015 | Volume:  14 | Issue Number:  2 | Page:  51-56

ORIGINAL ARTICLE

Regression equations for the estimation of radial length from its morphometry in South-West Nigerian population
Mike Ibeabuchi Nwachukwu, Okon Elijah Sunday, Olawale Bello Azeez, Emmanuel Abidoye Toyin, Priscilla Soyoye Temitope, Abolaji Raheem Sheriff

Number of times this article was viewed 4689
Number of times this article has been printed  from the site 239
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal